# SDR YENA2022031700261

- Difficulty date: March 16, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N183JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 007
- Aircraft time: 41,577 hours, 27,043 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Shear Tie
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, INITIAL INSPECTION CPCP FINDING CORROSION IN SHEAR CLIP AT FR 89 AND STGR 29 L-29R  AT AFT CARGO COMPARTMENT; SHEAR CLIP WAS REPLACED PER EMB-190 SRM 51-12-01 PAR 6 AND SRM 51-10-03 PAR 4 A, SRM 51-41-01 PAR 4 AND SRM 51-41-02 PAR-.4 AND SRM 51-75-16 PAR 4 AND JETBLUE GMM 8.18.4.1 PAR.13 REV.29. ALL WORK ACCOMPLISHED ON TOMEX NRC 000165 (CLASSIFIED AS A MAJOR REPAIR)
